Analytic structures in the maximal ideal space of a uniform algebra

Jan-Erik Björk Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332327

Arkiv for Matematik, 8, (3), 239-244, 1971.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{jan-erik1971analytic,
  title={Analytic structures in the maximal ideal space of a uniform algebra},
  author={Jan-Erik Björk},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445122175136},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={3},
  pages={239-244},
  year={1971},
}
Jan-Erik Björk. Analytic structures in the maximal ideal space of a uniform algebra. 1971. Vol. 8. In Arkiv for Matematik. pp.239-244. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445122175136.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved